# SDR 0201939612

- Difficulty date: May 16, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- Aircraft time: 64,900 hours, 77,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During line mtc operations at ORD, the inner skin of the MLG fuselage mounted door RHS was found to sustained crack damage at two locations. Repaired per EA96-189718.
